# SDR HALA2012123100238

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 78,295 hours, 33,086 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Part time: 1,062 hours, 442 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RECEIVED " B HYD PRIM PUMP " EICAS MESSAGE ALONG WITH ASSOCIATED "PRESS" LIGHT ON OVERHEAD PANEL.  VOLTAGE CHECK AT HYD PUMP DEPRESS VALVE GOOD IAW WDM 29-11-21.  REMOVED NR 2 ENG EDP IAW MM 29-11-05.  FOUND PUMP DRIVE SHAFT SHEARED.  INSTALLED NR 2 ENGINE EDP IAW AMM 29-11-05.  SECURITY CHECK AND OPS CHECK OK.
